# SDR 2003F00571

- Difficulty date: August 6, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Make and model: Jetair JETSTM4101
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 114HCA0
- Part serial: PE006
- Condition: Cracked
- Location: Propeller
- Part time: 13,090 hours
- Component: Propeller, Mcauly, B5JFR36C1103
- Component part number: P110364160116
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS REMOVED AND SENT TO PIEDMONT AVIATION COMPONENT SERVICES (REPAIR STATION QWPR503X) FOR MCCAULEY ALERT SERVICES BULLETIN 246B/REV 2 INSPECTION.  DURING FLUORESENT PENETRANT INSPECTION FOUND NR 1 BLADE P/N 114HCA-0, S/N PE006 (TSN 13,090.01; TSO 1,205.41) WITH AN INDICATION PER MCCAULEY ASB 246/REV 2.
